# SDR SWAA2022011850286

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 241 AF FRAYED FIBER GLASS ON TOP SURFACE ; / [01] REMOVED CABIN FLOOR PANEL 241AF IN REF B737-700 AMM- 53-21-00-000-801; [02] VERIFIED STEP 1. OK TO INSTALL PNL 241AF; [03] INSTALLED CABIN FLOOR PANEL 241AF IN REF B737-700 AMM-53-21-00-400-801; [04] NEW FLOOR PANEL WAS INSTALLED; [05] CERTIFIED WORK CAPTURE EDITED NEW PANEL INSTALLED; [06] VERIFIED STEPS 3 AND 4
